MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Itching Sensation (1943); Pain (1994); Numbness (2415); Electric Shock (2554); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient with an implantable neurostimulator stated they were experiencing shocks throughout the legs, mostly on the right side, during stimulation, along with severe itching on the right side, numbness of the whole right side after sitting more than 15 minutes, increased pain attributed to the implant, and a current bladder problem.The patient stated they had been having issues with the scs device since day 1 and expressed intent to have the implant removed.The patient also reported external device issues, including a communicator that would not power up (no light when the power button was pressed), a handset not being fully charged as expected, and inability of external devices to connect to the scs device despite having two sets of external devices.The patient reported that stimulation had been adjusted at a prior visit, but shocks persisted, and the patient needed therapy turned off for an upcoming surgery.During one call, the patient refused troubleshooting and disconnected the call.During a subsequent call, the agent walked the patient through connecting to the mystim application, and the patient successfully connected and turned therapy off, after which the patient was redirected to a healthcare provider for further evaluation.

Brand Name
VANTA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25803914
Report Number3004209178-2026-11689
Device Sequence Number9054289
Product Code LGW
UDI-Device Identifier00763000849078
UDI-Public(01)00763000849078(17)260614
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/13/2026
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale